Approximate ternary quadratic derivation on ternary Banach algebras and C*-ternary rings: revisited

Title
Approximate ternary quadratic derivation on ternary Banach algebras and C*-ternary rings: revisited
Authors
박춘길
Keywords
Hyers-Ulam stability; algebra-C*-ternary ring; fixed point; quadratic functional equation; algebra-ternary Banach algebra; ternary quadratic derivation
Issue Date
2015-03
Publisher
INT SCIENTIFIC RESEARCH PUBLICATIONS
Citation
JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS, v. 8, NO 3, Page. 218-223
Abstract
Recently, Shagholi et al. [S. Shagholi, M. Eshaghi Gordji, M. B. Savadkouhi, J. Comput. Anal. Appl., 13 (2011), 1097-1105] defined ternary quadratic derivations on ternary Banach algebras and proved the Hyers-Ulam stability of ternary quadratic derivations on ternary Banach algebras. But the definition was not well-defined. Using the fixed point method, Bodaghi and Alias [A. Bodaghi, I. A. Alias, Adv. Difference Equ., 2012 (2012), 9 pages] proved the Hyers-Ulam stability and the super stability of ternary quadratic derivations on ternary Banach algebras and C*-ternary rings. There are approximate C-quadraticity conditions in the statements of the theorems and the corollaries, but the proofs for the C-quadraticity were not completed. In this paper, we correct the definition of ternary quadratic derivation and complete the proofs of the theorems and the corollaries. (C) 2015 All rights reserved.
URI
http://www.tjnsa.com/includes/files/articles/Vol8_Iss3_218--223_Approximate_ternary_quadratic_deriv.pdfhttp://hdl.handle.net/20.500.11754/23438
ISSN
2008-1898; 2008-1901
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
Approximate ternary quadratic derivation on ternary Banach algebras and C ternary rings revisited.pdfDownload
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE